MathSciNet Relay Station
MathSciNet bibliographic data
MR1045243 62M05 (62E20 62F12)
Milhaud, X.; Raugi, A. Étude de l'estimateur du maximum de vraisemblance dans le cas d'un processus autorégressif: convergence, normalité asymptotique, vitesse de convergence. (French) [Study of the maximum likelihood estimator in the case of an autoregressive process: convergence, asymptotic normality, rate of convergence] Ann. Inst. H. Poincaré Probab. Statist. 25 (1989), no. 4, 383–428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement